# SDR XV6A2012081200008

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 66,336 hours, 34,336 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 98015H4959
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE PANE OF L/S WINDSHIELD SHATTERED IN FLIGHT.  REMOVED AND REPLACED NR 1 WINDSHIELD IAW B737-300 MM 56-11-11.  OPS AND LEAK CHECK GOOD.
